# SDR DALA2016022501397

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN LT ENGINE PYLON SUPPORT BULKHEAD, BS 1022 IS CRACKED ON AFT SIDE AT LONGERON 7L.  MARKED, VERIFIED WITH EDDY CURRENT. CUT OUT DAMAGE AS MARKED BS 1022 L7L IAW SRM 51-70-11, FIG 201. HFEC OF CUTOUT SHOWED NO DEFECTS IAW NOT SPM 06-10-01. 001 TAG 6782. FABRICATED REPAIR DOUBLER FROM 7075-0 .090".  HEAT TREAT TO 7075.T6 COMPLIED WITH ON CUSTOMER WO NR 64481-0010.  REPAIR FROM 7075-T6 .080" AND SHIMS FROM 7075-T6 .090 IAW SRM 51-10-04, STEP 21 AND PRIMED IAW SRM 81-70-11, REPAIR 1, FIG 1.
